# SDR COEA0701914

- Difficulty date: January 5, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR TURN BACK YVR, AFTER DEPARTURE LANDING GEAR SELECTED UP AND RECEIVED THREE GREEN AND RED INDICATIONS ON BOTH PRIMARY AND SECONDARY INDICATIONS.  CYCLED THE GEAR SELECTOR WITH THE SAME RESULTS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO THE AIRFIELD.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER.  THE LANDING GEAR SELECTOR VALVE WAS REPLACED AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.  (M)
